# SDR FDEA200911163986

- Difficulty date: November 16, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 15,366 hours, 8,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ADAPTER TRACK SCALLOPS ARE GOUGED AT FRAME 31; RBL 30-RBL 36. REMOVED FLOOR PANEL 242 BF TO GAIN ACCESS IAW AMM 53-10-23.  REMOVED   ADAPTER AT FRAME 31; RBL 30- RBL 36 THAT HAD GOUGED SCALLPPS IAW SRM 51-40-  02 AND SRM 53-10-16.  INSTALLED NEW ADAPTER IAW SRM 51-40-21.  INSTALLED FLOOR   PANEL 242 BF IAW AMM 53-10-23.
